# SDR MWEA99080

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2587400176
- Condition: Inop
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT 20,000 FT THE FIRST OFFICER MAIN ALTIMETER FLAGGED AT 20,000 FT AND THE NEEDLE STUCK THERE.  MTC REMOVED AND REPLACED NUMBER TWO AIR DATA COMPUTER.
